# SDR AU971476

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 269A81523
- Condition: Illegal Mod
- Location: Engine Air Int
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) INTAKE ALTERNATE AIR VALVE ILLEGALLY MODIFIED. THE VALVE WAS SEALED CLOSED WITH SEALANT AND A PLASTIC OIL BOTTLE WAS GLUED OVER THE TOP. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED MODIFICATION.
